# SDR 159PL0030

- Difficulty date: May 11, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 55,500 hours, 51,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE PRESSURE READS ZERO.  REMOVED AND REPLACED L2 SLIDE PER MM 25-61-311.
